Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been trying a few things--combining Neutrogena "on the spot" BP, and Neutrogena Deep Clean cream cleanser(salicylic acid)

My face started a little peeling around my nose/forehead, so I started using the salicylic acid every other day. I haven't seen a lot of improvement on the spots I already have--but the skin that was clear before I started seems smoother.

Anyway, I was washing my face tonight and my face HURT! Pain! I've never had actual pain like that, sharp pain, when I touched my face. Kind of concerned.. And it's not just above where the pimples are. It's around the pimples in a larger area under the skin.

Is this normal? Anyone else experienced this? Might go see a dermatologist this weekend. -_-;

Share this post


Link to post
Share on other sites

I would recommend staying away from the salicylic acid, since what you're experiencing is most likely from the benzoyl peroxide, you'll want to lay off of the chemicals for a while to let your skin rest. This means stopping the BP, not using anything with SA, don't exfoliate your skin, just wash with a MILD cleanser and moisturize with a good moisturizer (not Eucerin, as it contains AHA, which is normally a good thing, but not in your situation).

How long have you been doing a BP? If not for long, there's a chance you might be allergic, though chances are your skin probably is just not adjusted to it yet.

Lay off of the chemicals, let your skin recover, and then start the regimen again (if you wish) with a small, small, small amount of bp, slooowwwllllyyy stepping it up as your skin builds up to it.

Good luck, hope it returns to normal soon. smile.gif

Share this post


Link to post
Share on other sites

This has happened to me before when using Pro-activ. I think I used wayyyy tooo much repairing lotion or toner. As in the toher thread I also got the "crawling" sensation under my skin in the areas where I over did it. It definitely cleared it up most of the time. If I'm not mistaken once or twice when I restarted Pro-activ (I would not do it for a few days) I would peel like a mother around my upper lip and have really chapped lips along with a really really painful burning sensation. I remember one time I put on my Zirh shaving cream and it burned like it seared i was screaming in pain and I'm not joking. I had to shave fast. I didn't use Pro-activ after that, I ran away from my bathroom and didn't use it for maybe a week. Then I came back had peeling again and then I was fine. My dermatologist when I mentioned to her my peeling (I didn't get the burning sensation yet) told me it would be over with in a few days or get a good moisturizer. DOn't oduse yourself with the BP though, it is definitely that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×